# SDR IXXA10SMN084S

- Difficulty date: September 15, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 700
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING MLG SUPPORT FITTING EXTERNAL FACE CRACKED. R & R RT MLG SUPPORT FITTING IAW AD 89-10-04, DACO S/B, DC8-57-094, REV 04 DATED 03-24-2000, DWG 5611021, 5611440, 5611425, 5616128, 5641112, 5893930, AND EO NR 2010556.
